Schizophrenia.com

Has anyone noticed a fluctuation in moods up and down with Latuda?

has anyone had the experience of yo-yo emotions from taking Latuda. I have only been on it for nineteen days and am not sure if it is a side effect, or possibly a sign that it is working.

I have only been taking it for 11 days but I haven’t noticed any fluctuations in my mood.

When I was first put on it… It did feel like some yo-yo…

I was up… then it wore off… and I was sliding down… then I took my med and I was up again…

It took some getting used to for me… I was in some deep negatives when it good added. So from feeling nothing to feeling everything again… it took some getting used to.

As long as your not feeling too hyper and agitated and as long as it’s not throwing you into positive symptoms…

Good luck and I hope you feel level soon. As always… maybe write down the yo-yo times and see if they are getting bigger or smaller… or more frequent… that sort of thing… :v:

1 Like

I had it for some time when starting with it. I kinda miss the mood high’s actually :smiley:

Also note that Latuda on it’s own affects mood, it also is kinda antidepressive on it’s own. I personally quit taking Mirtazapine because it has quite a interaction with Latuda. Over several weeks I dropped Mirtazapine from 45mg to 0mg since yesterday, so far so good.

Latuda is very likely going to affect your moods. At the beginning it can be a bit scary for you and even the doc. I found it was an adjustment to having positive moods. It can bring you out of deep negative symptoms and so if you aren’t used to that it’s an adjustment. Latuda works differently than the others, so your response to it will likely be different than most APs.

I do know, and have heard others report, that missing a dose can make you hyper. As with anything, taking it consistently and at the same time/in the same way is very important.

All meds work differently with different people. Every med is a complex chemical being introduced into a hyper-complex environment that is particular to the patient. No two pts will be effected in precisely the same way.